PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 61 | 1 | 69-81
Tytuł artykułu

The Hausdorff dimension of certain sets arising from Diophantine approximation by restricted sequences of integer vectors

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
61
Numer
1
Strony
69-81
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-12-12
Twórcy
  • Department of Mathematics, Heriot-Watt University, Riccarton, Edinburgh EH14 4AS, Scotland
Bibliografia
  • [1] A. Baker and W. M. Schmidt, Diophantine approximation and Hausdorff dimension, Proc. London Math. Soc. 21 (1970), 1-11.
  • [2] R. C. Baker, Singular n-tuples and Hausdorff dimension, Math. Proc. Cambridge Philos. Soc. 81 (1977), 377-385.
  • [3] A. S. Besicovitch, Sets of fractional dimensions (IV): On rational approximation to real numbers, J. London Math. Soc. 9 (1934), 126-131.
  • [4] I. Borosh and A. S. Fraenkel, A generalization of Jarník's theorem on Diophantine approximations, Indag. Math. 34 (1972), 193-201.
  • [5] J. D. Bovey and M. M. Dodson, The Hausdorff dimension of systems of linear forms, Acta Arith. 45 (1986), 337-358.
  • [6] M. M. Dodson and J. A. G. Vickers, Exceptional sets in Kolmogorov-Arnol'd-Moser theory, J. Phys. A 19 (1986), 349-374.
  • [7] H. G. Eggleston, Sets of fractional dimensions which occur in some problems of number theory, Proc. London Math. Soc. 54 (1951), 42-93.
  • [8] V. Jarník, Diophantische Approximationen und Hausdorffsches Mass, Mat. Sb. 36 (1929), 371-382.
  • [9] V. Jarník, Über die simultanen diophantischen Approximationen, Math. Z. 33 (1931), 505-543.
  • [10] V. G. Sprindžuk, Metric Theory of Diophantine Approximations (translated by R. A. Silverman), John Wiley, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav61i1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.